Pick matrix conditions for sign-definite solutions of the algebraic Riccati equation

HL Trentelman*, P Rapisarda

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)969-991
    Number of pages23
    JournalSiam Journal on Control and Optimization
    Volume40
    Issue number3
    DOIs
    Publication statusPublished - 19 Nov 2001

    Keywords

    • algebraic Riccati equation
    • existence of semidefinite solutions
    • two-variable polynomial matrices
    • Pick matrices
    • dissipative systems
    • SEMIDEFINITE SOLUTIONS
    • SYSTEMS

    Cite this